# SDR REXA2015071900726

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 17,496 hours, 11,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LUMINESCENT STRIP IN FRONT OF SEAT 12G COME OFF.  SECURED IAW AMM 33-61-01.  ALL CHECKED GOOD, OK FOR SVC.
